Alert archive / Oklahoma / Heat Advisories in 2021

Heat Advisory 18, NWS Tulsa, OK

August 10, 202120 counties in Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this heat advisory at Aug 10, 2021, 2:53 AM CDT for 20 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 11, 2021, 12:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Aug 10, 2021, 2:53 AM CDT (07:53 UTC)
In effect from
Aug 11, 2021, 12:00 PM CDT
Expired
Aug 11, 2021, 8:00 PM CDT
In force
8 hr
Issued by
NWS Tulsa, OK
All 24 counties

Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3719 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

728 
WWUS74 KTSA 100753
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
253 AM CDT Tue Aug 10 2021

ARZ001-002-010-011-019-020-029-OKZ054>076-101600-
/O.NEW.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/
/O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
253 AM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY...

* WHAT...Heat index values up to 109 expected. 

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...For the Heat Advisory, from noon today to 8 PM CDT this 
  evening. For the Heat Advisory, from noon to 8 PM CDT 
  Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-101600-
/O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
253 AM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values up to 110 expected.

* WHERE...Eastern Oklahoma as well as Northwest and West Central 
  Arkansas.

* WHEN...From noon to 8 PM CDT Tuesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
5 follow-up statements
455 
WWUS74 KTSA 101908
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
208 PM CDT Tue Aug 10 2021

ARZ001-002-010-011-019-020-029-OKZ054>076-111000-
/O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/
/O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
208 PM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Noon to 8 PM CDT both today and Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-110100-
/O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
208 PM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values around 105 degrees expected.

* WHERE...Far Southeast Oklahoma.

* WHEN...From noon to 8 PM CDT today.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
223 
WWUS74 KTSA 110102
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
802 PM CDT Tue Aug 10 2021

ARZ001-002-010-011-019-020-029-OKZ054>076-110915-
/O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/
/O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
802 PM CDT Tue Aug 10 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
WEDNESDAY...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Noon to 8 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ049-053-110215-
/O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/
Pushmataha-Choctaw-
Including the cities of Antlers, Clayton, and Hugo
802 PM CDT Tue Aug 10 2021

...HEAT ADVISORY HAS EXPIRED...

Heat Index values have dropped below 105 degrees this evening.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
149 
WWUS74 KTSA 110744
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
244 AM CDT Wed Aug 11 2021

ARZ001-002-010-011-019-020-029-OKZ054>076-111545-
/O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, 
and Poteau
244 AM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Noon to 8 PM CDT Wednesday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
403 
WWUS74 KTSA 111904
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
204 PM CDT Wed Aug 11 2021

ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-121000-
/O.NEW.KTSA.HT.Y.0019.210812T1700Z-210813T0100Z/
/O.CON.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, Stigler, and Poteau
204 PM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY...

* WHAT...Heat index values of 105 to 110 degrees expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Noon to 8 PM CDT today and Thursday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ073-075-120100-
/O.CON.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/
Pittsburg-Latimer-
Including the cities of McAlester and Wilburton
204 PM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING...

* WHAT...Heat index values 105 to 110 expected.

* WHERE...Portions of southeast Oklahoma.

* WHEN...Noon to 8 PM CDT today.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
578 
WWUS74 KTSA 120059
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
759 PM CDT Wed Aug 11 2021

ARZ001-002-010-011-019-020-029-OKZ054>072-074-076-120900-
/O.EXP.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/
/O.CON.KTSA.HT.Y.0019.210812T1700Z-210813T0100Z/
Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian-
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee-
McIntosh-Sequoyah-Haskell-Le Flore-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, 
Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, 
Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, 
Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, 
Muskogee, Checotah, Sallisaw, Stigler, and Poteau
759 PM CDT Wed Aug 11 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT
THURSDAY...

* WHAT...Heat index values from 105 to near 110 expected.

* WHERE...Portions of east central, northeast and southeast 
  Oklahoma and northwest and west central Arkansas.

* WHEN...Noon to 8 PM CDT today and Thursday.

* IMPACTS...The combination of hot temperatures and high 
  humidity will combine to create a dangerous situation in which 
  heat illnesses are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take extra precautions if you work or spend time outside. When
possible, reschedule strenuous activities to early morning or
evening. Know the signs and symptoms of heat exhaustion and heat
stroke. Wear light weight and loose fitting clothing when
possible and drink plenty of water. To reduce risk during outdoor
work the occupational safety and health administration recommends
scheduling frequent rest breaks in shaded or air conditioned
environments. Anyone overcome by heat should be moved to a cool
and shaded location. Heat stroke is an emergency, call 911.

&&

$$

OKZ073-075-120200-
/O.EXP.KTSA.HT.Y.0018.000000T0000Z-210812T0100Z/
Pittsburg-Latimer-
Including the cities of McAlester and Wilburton
759 PM CDT Wed Aug 11 2021

...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING...

Heat Index values have dropped below 105 degrees this evening.

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 10, 2:51 AM CDT, 2 minutes earlier.

Area forecast discussion, Aug 10, 2:51 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
251 AM CDT Tue Aug 10 2021

.DISCUSSION...
Seasonably hot and humid conditions will continue through at least
Friday as much of the area remains under a broad mid level ridge.
At the surface, we remain wedged between a surface trough to our
northwest across central Kansas and a surface ridge to our
southeast over Mississippi. This will continue to provide gusty
south to southwesterly winds to the area for the next couple of
days until the gradient weakens somewhat by Thursday and Friday.
Otherwise... it will be hot and mostly dry across the area for the
next several days with highs approaching 100 Tuesday - Thursday
for much of eastern Oklahoma and into the River Valley of western
Arkansas. Dewpoints will trend a little lower today and into
Wednesday which will keep heat index values mostly under 110, so
will stick with the current heat advisory for this afternoon and
introduce one on Wednesday as well for parts of the area.

By Friday, all indications are that the mid level ridge will
begin to break down, allowing for isolated to scattered convection
across the area, especially across northeast Oklahoma and
northwest Arkansas along a surface trough axis. By Saturday, a mid
level trough will swing across the Great Lakes Region which may
allow for a "cool front" to move into the region, increasing the
chances for showers and thunderstorms. There is still much
uncertainty on how far the front will make it into the area before
it eventually stalls and washes out. However, it appears at least
slight chances for showers and storms will stick around for a few
days, especially near the boundary. Increased cloud cover and
rain chances will also lead to a bit of a reprieve from the 100
degree temperatures with a slight cool down expected this weekend
into the early part of next week.

Bowlan

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   99  81 100  80 /   0   0   0  10
FSM   99  77  99  76 /   0   0   0   0
MLC   96  77  97  76 /   0   0   0   0
BVO   98  77  98  75 /   0   0  10  10
FYV   94  74  94  73 /   0   0   0   0
BYV   95  76  96  74 /   0   0   0   0
MKO   96  77  96  76 /   0   0   0   0
MIO   95  77  96  75 /  10   0   0  10
F10   98  77  98  76 /   0   0   0   0
HHW   95  77  96  76 /   0   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon today to 8 PM CDT this evening for
     OKZ049-053>076.

     Heat Advisory from noon to 8 PM CDT Wednesday for OKZ054>076.

AR...Heat Advisory from noon today to 8 PM CDT this evening for
     ARZ001-002-010-011-019-020-029.

     Heat Advisory from noon to 8 PM CDT Wednesday for ARZ001-002-010-
     011-019-020-029.

&&

LONG TERM....04
Hazardous weather outlook, Aug 9, 9:32 PM CDT, 5 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
932 PM CDT Mon Aug 9 2021

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
932 PM CDT Mon Aug 9 2021

...DANGEROUS HEAT WAVE CONTINUES THIS WEEK...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

DISCUSSION...
Mostly clear skies and southerly winds are expected to be common
across much of region overnight tonight with no hazardous weather
expected.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...High Wind Potential...Dangerous Heat Potential.
WEDNESDAY...Dangerous Heat Potential.
THURSDAY AND FRIDAY...Thunderstorm Potential...Dangerous Heat
					  Potential.
SATURDAY AND SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Dangerous heat and humidity will continue for much of this week.
Afternoon heat indices between 105 and 110 degrees will be common
across eastern Oklahoma and much of northwest Arkansas, with some
locations topping 110 degrees each afternoon through Thursday.
Proper precautions must be taken for any extended time outdoors to
avoid heat related illness.

A cool front will provide some relief from the heat by the end of
the week, along with an increase in thunderstorm potential
Thursday night into the weekend.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
An extended period of hot weather is expected this week. First
responders will likely see an increase in heat-related incidents.
Establishment of cooling stations may be needed in some
communities.

weather.gov/tulsa contains additional information.

Nearby

Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.